PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1994 | 59 | 3 | 255-266
Tytuł artykułu

Analytic cell decomposition of sets definable in the structure $ℝ_{exp}$

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove that every set definable in the structure $ℝ_{exp}$ can be decomposed into finitely many connected analytic manifolds each of which is also definable in this structure.
Rocznik
Tom
59
Numer
3
Strony
255-266
Opis fizyczny
Daty
wydano
1994
otrzymano
1993-06-03
Twórcy
autor
  • Department of Mathematics, University of Dalat, 1 Phu Dong Thien Vuong, Dalat, Vietnam
Bibliografia
  • [1] Z. Denkowska, S. Łojasiewicz and J. Stasica, Certaines propriétés élémentaires des ensembles sous-analytiques, Bull. Acad. Polon. Sci. Sér. Sci. Math. 27 (1979), 529-536.
  • [2] L. van den Dries, Tame topology and O-minimal structures, mimeographed notes, 1991.
  • [3] L. van den Dries and C. Miller, On the real exponential field with restricted analytic functions, Israel J. Math. 85 (1994), 19-56.
  • [4] A. G. Khovanskiĭ, On a class of systems of transcendental equations, Dokl. Akad. Nauk SSSR 255 (1980), 804-807 (in Russian).
  • [5] A. G. Khovanskiĭ, Fewnomials, Transl. Math. Monographs 88, Amer. Math. Soc., 1991.
  • [6] J. Knight, A. Pillay and C. Steinhorn, Definable sets in ordered structures. II, Trans. Amer. Math. Soc. 295 (1986), 593-605.
  • [7] T. L. Loi, $C^k$-regular points of sets definable in the structure $ℝ_{exp}$, preprint, 1992.
  • [8] S. Łojasiewicz, Ensembles Semi-Analytiques, mimeographed notes, I.H.E.S., Bures-sur-Yvette, 1965.
  • [9] J. C. Tougeron, Sur certaines algèbres de fonctions analytiques, Séminaire de géométrie algébrique réelle, Paris VII, 1986.
  • [10] J. C. Tougeron, Algèbres analytiques topologiquement noethériennes. Théorie de Khovanskiĭ, Ann. Inst. Fourier (Grenoble) 41 (4) (1991), 823-840.
  • [11] A. J. Wilkie, Some model completeness results for expansions of the ordered field of real numbers by Pfaffian functions, preprint, 1991.
  • [12] A. J. Wilkie, Model completeness results for expansions of the real field II: The exponential function, manuscript, 1991.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv59z3p255bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.